Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On BP medicines, have feeling of anxiety with weirdness in stomach. Can stomach distress cause symptoms that mimic anxiety?

Can stomach distress cause symptoms that mimic anxiety? I am not used to medical problems and an extremely healthy 80 year old woman who takes only avalide and bystolic for blood pressure . I have been having an hard-to-describe feeling of anxiousness. it passes very quickly and stomach is usually involved just before the feeling occurs. Not aware of any distress that would cause it.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

You might be right. Sometimes acidity can present with symptoms of anxiety? or probably it happens when you are hungry and having hypoglycemia(low blood sugar levels)?

I would advise you to have smaller frequent meals instead of 3 large meals a day.

If you are having symptoms of acidity, you might need to take antacids after consulting your doctor.

You might also want to sign up for yoga or relaxation classes, which might help in relieving your anxiety.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor